Avatar universal
help
i took 2 shots of depo and i stopped. after 2 months i thought i was mensturating, but i have not stopped bleeding and its been 4 weeks already. what should i do. pls help
Cancel
1 Answers
Page 1 of 1
Avatar universal
You need to see your doctor, I had the depo shot 1 time and it messed up everything. I did not have a period for 5 months but was having every pregnancy symptom under the sun. I went and got a blood test and it came back negative. So my doctor told me just to wait until my period came. My period came back with a vengeance. I was having a period twice a month for 9 days or longer. With heavy bleeding and cramping. So I went back to the doctor and they ran tests on me and it turns out I had an hormonal imbalance. And had to be put on the pill (for 6 months) to get my period back on track.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
1236893 tn?1408490528
Blank
Hormones For Better Sleep Better, G...
9 hrs ago by gymdandee
12940884 tn?1467239127
Blank
KTowne, and Belle313 commented on Belle313's status
10 hrs ago
2020005 tn?1464196836
Blank
KTowne 5 more sleeps!!! :):) Comment
12 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Women's Health Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Women's Health Answerers